# SDR MALA976677

- Difficulty date: December 25, 1999
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: HP848430721
- Part serial: 2090
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CVG - FLT 3345 - ON APPROACH TO CVG, GEAR WAS SELECTED DOWN TRANSIT LIGHT CAME ON AND NEVER WENT OUT.  NO WHEEL SHOWED DOWN AND LOCKED, HYDRAULIC PUMP RAN CONTINUOUSLY.  RETRACTED GEAR AND IT LOCKED IN UP POSITION, PUMP STOPPED.  PUT GEAR HANDLE DOWN SAME RESULT AS BEFORE, ALL HYDRAULIC PRESSURES AND QUANTITIES WERE NORMAL.  MX SAID TO PULL AND RESET LANDING CONTROL CB, THIS GAVE NORMAL 3 GREEN INDICATION.  MAINTENANCE REPLACED LANDING GEAR CONTROL VALVE.  ALL CHECKS GOOD.  (M)
